# SDR 2003FA0001119

- Difficulty date: September 19, 2003
- Submitted: October 30, 2003
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- Engine: Cont TSIO520R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: 655771
- Condition: Worn
- Location: Nr 1 Cylinder
- Part time: 602 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER FAILED COMPRESSION CHECK DUE TO EXHAUST VALVE LEAKAGE.  VISUAL INSPECTION REVEALED BURNED EXHAUST VALVE WITH NO SIGNS OF OVER TEMP OR CARBON BUILD UP.  VALVE STEM AND GUIDE WORN BEYOND SERVICE LIMITS.  EXHAUST VALVES IN CYLINDERS 4 AND 5 EXPERIENCE IDENTICAL FAILURES AT 247 HOURS TOTAL TIME.  PROBABLE CAUSE IS POOR QUALITY CONTROL AT ENGINE BUILD RESULTING IN POOR ALIGNMENT BETWEEN VALVE GUIDE AND SEAT.(K)
